# SDR UPS09554461

- Difficulty date: January 29, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX542522
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A LEFT EDP HYD LOW PRESS LIGHT ILLUM.  EICAS MSG DISPLAYED L HYD ENG PUMP.  EICAS MSG L HYD SYS MAINT WAS NOT DISPLAYED.  HYD QTY NORMAL.  POWER XFER UNIT STATUS MSG DISPLAYED.  REPLACED LT HYD EDP, CASE DRAIN FILTER, AND PRESSURE FILTER.  ACCOMPLISHED OPS CHECK GOOD.
